Enumerating graphs and Brownian motion

Research output: Contribution to journalArticle


Constants in the asymptotic formulae of E. M. Wright for the number of labeled connected graphs on n vertices and n - 1 + k edges (k fixed) are shown to be moments of the mean distance from the origin in a certain restricted Brownian motion.

Original languageEnglish (US)
Pages (from-to)291-294
Number of pages4
JournalCommunications on Pure and Applied Mathematics
Issue number3
StatePublished - Mar 1997


ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this